Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

The Lebesgue decomposition theorem for partially ordered semigroup-valued measures
HTML articles powered by AMS MathViewer

by Panaiotis K. Pavlakos PDF
Proc. Amer. Math. Soc. 71 (1978), 207-211 Request permission

Abstract:

The present paper is concerned with partially ordered semigroup-valued measures. Below are given generalizations of the classical Lebesgue Decomposition Theorem. These results can be applied to Stone or ${W^ \ast }$ algebra-valued positive measures (cf. [3], [12], [13], [14]).
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46G10, 28A55
  • Retrieve articles in all journals with MSC: 46G10, 28A55
Additional Information
  • © Copyright 1978 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 71 (1978), 207-211
  • MSC: Primary 46G10; Secondary 28A55
  • DOI: https://doi.org/10.1090/S0002-9939-1978-0487449-4
  • MathSciNet review: 0487449